# SDR HNAA2018090700216

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 34,561 hours, 30,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SIGN AT 18 ROW 15 RT SIDEWALL LITE OUT. R&R RT OVERWING EMERGENCY EXIT SIGN AT ROW 12. OPS CHECK GOOD COVER RESECURED W/ RETAINED HARDWARE.
